MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3138-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model # sc-3138-55, serial (b)(4), description: scs phiii ext 55 cm.The explanted devices were not returned to bsn as they were discarded by the medical facility.
 
Event or Problem Description
A report was received that the patient was experiencing inadequate stimulation.The physician decided to explant two leads in order to change the patients current therapy strategy.Per the physicians assessment device malfunction is not suspected.The patient is doing well post-operatively.
 
Additional Manufacturer Narrative
Additional information was received that three lead extensions were explanted during the procedure, not two leads.Additional suspect medical device component involved in the event: model: sc-3138-55 serial: (b)(4) description: scs phiii ext 55cm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patients need for new therapy was to address pre-existing pain that was not being covered by the previously implanted leads.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7232001
Report Number3006630150-2018-00446
Device Sequence Number1090554
Product Code LGW
UDI-Device Identifier08714729760566
UDI-Public08714729760566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/30/2014
Device Model NumberSC-3138-55
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/07/2018
03/01/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/27/2018
03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;